# SDR SWAA2013021512728

- Difficulty date: January 8, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PREVIOUS REPAIR ON STUB FRAME AT BS 296 AND STRINGER 17R.  REMOVED AND REPLACED STUB FRAME ACCOMPLISHED ON NRC T177332  88324U 12FEB13.
